MathSciNet Relay Station
MathSciNet bibliographic data
MR334173 (48 #12492) 54H20 (34C35)
Montgomery, John Cohomology of isolated invariant sets under perturbation. J. Differential Equations 13 (1973), 257–299.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement